# SDR QXEA0001670

- Difficulty date: June 7, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N496US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11169
- Aircraft time: 35,102 hours, 43,740 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- CRACK AT NOSE LANDING GEAR BAY AT STATION 2475.  REPAIRED IAW HORIZON AIR EA 4-53-1209, FOKKER SRM 53-02-18, PAGE 13, FIGURE 5, AND SRM 51-30-02.
